# SDR FDEA201609293392

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING NR 1 SLAT INNER SKIN HAS CHAFFING DAMAGE ABOVE NR 3 SLAT TRACK REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER ON RT WING NR 1 SLAT INNER SKIN ABOVE NR 3 SLAT TRACK IAW EA 6-5750-T0328570.
